Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed period, dizziness, vomiting, nausea. Had taken nordette post unprotected sex. Pregnant?

Hi doctors. Im 20 years old and may girfriend is also 20. My girlfriend and i had unprotected sex in her 15th day cycle (on her ovulation period,Dec 27) then i told her to take nordette as an ECP, she took 4tablet of it 16hours after the deed and another 4 tablet. She experience dizziness, vomitting and nausea. Now she is 9 days delayed (expected period is jan 9 she is regular btw). Do you think she s pregnant? thanks alot doctors.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for the query.

Emergency contraceptive is almost 98% effective. Her chances of pregnancy is minimum.
However to be more sure, i recommend her to get a urine pregnancy test done.
If it is negative, other causes of missed periods like stress, emotional disturbances, weight loss/gain, thyroid problem needs to be ruled out.
She needs to consult the Gynecologist for the same.
Hope this helps.
Dr Nilofer
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor